Repositorio de producción científica de la Universidad de Sevilla

Finite-dimensional global attractors in Banach spaces

Opened Access Finite-dimensional global attractors in Banach spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Carvalho, Alexandre Nolasco
Langa Rosado, José Antonio
Robinson, James C.
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2010-12-15
Publicado en: Journal of Differential Equations, 249 (12), 3099-3109.
Tipo de documento: Artículo
Resumen: We provide bounds on the upper box-counting dimension of negatively invariant subsets of Banach spaces, a problem that is easily reduced to covering the image of the unit ball under a linear map by a collection of balls of smaller radius. As an application of the abstract theory we show that the global attractors of a very broad class of parabolic partial differential equations (semilinear equations in Banach spaces) are finite-dimensional.
Cita: Carvalho, A.N., Langa Rosado, J.A. y Robinson, J.C. (2010). Finite-dimensional global attractors in Banach spaces. Journal of Differential Equations, 249 (12), 3099-3109.
Tamaño: 168.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44982

DOI: 10.1016/j.jde.2010.09.032

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones